# SDR SWAA2022022205730

- Difficulty date: August 26, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WIGGLE PLATE JUST O/B OF SWING DOWN PANEL CRACKED / REMOVED WIGGLE PLATE RIGH WING JUST O/B OF SWING DOWN PANEL IAW SRM 51-40-02-0G-01 89813U 08-31-19 LEAD 286 8/31/19 REPLACED WIGGLE PLATE RIGHT WING TRAILING EDGE JUST O/B OF SWING DOWN PANEL. IAW SRM 51-40-02-0G-0 89813U 09-01-19 FASTENERS IAW AIPC 57-50-00-22
